# SDR FDEA201108113201

- Difficulty date: August 11, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 90,860 hours, 35,924 cycles
- Engine: Ge CF66D
- Engine time: 75,549 hours, 28,679 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, PASSING FL 290 FELT 2 FIRM JOLTS  WITH YAW TO THE LT ENG INDICATIONS NORMAL IN  COCKPIT.  FELT LIKE COMPRESSOR STALL ON NR 1 ENG.  ENG RPM'S AT THE TIME WERE ATS CET 101 PERCENT.  REMOVED AND REPLACED NR 3 ENG.  LEAK AND OPS CHECKED GOOD.  ACFT OK FOR FLIGHT.
